# SDR SWAA2020111025379

- Difficulty date: October 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL SKIN CLOSURE ANGLE AFT POSITION RT SIDE AT VERTICAL STABILIZER.  REPAIRED CLOSURE ANGLE ON EXTERNAL SKIN AFT POSITION RT SIDE AT VERTICAL STABILIZER, IAW B737-700 53-80-71-2R-6 REPAIR 6 SRM SRM 51-40-02.
